Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

It's definitely the lithium

Posted by gardenergirl on November 29, 2006, at 15:10:07

In reply to Re: What's giving me the shakes? gardenergirl, posted by Phillipa on November 24, 2006, at 19:06:19

I'm back home. I held the lithium dose for three days, and the shakes went away. The more I thought about it, the more I realized it was muscle weakness--sort of like when you overwork a muscle and it starts to shake.

I restarted lithium last night (300 mg), and I have some very slight shakiness again, just like it was when it first started before.

I'm hoping this is one of those side effects that goes away in time. If not, it's a real shame. Not sure what next option will be for me if I can't take lithium. The other thing pdoc mentioned in first visit was adding an atypical AP.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:706431
URL: http://www.dr-bob.org/babble/20061129/msgs/708641.html